I read about long term side effects of post Tx and wonder?
Maybe many off the Tx long term side effects are a result from a bad liver and cirrhosis.
My liver is fine, and after a fibro-scan my liver had no fibrosis, so side effect from my liver is very little. I have never had normal ALT (27) and AST (27) before now after tx stop. These 20-25 years with hep C, I had always high AST and ALT. Little over normal, but not very high. My weight is also normal, and I take no medication for blood-pressure, diabetes and problems like that.
I stop Tx for 10 weeks ago, and 6 weeks post Tx RNA-PCR was UND. I would take a new test at week 12, and believe that would be negative too.
I am still fatigue and feel much the same side effect during Tx. I feel better than during treatment, but not what I believed after medication stop. I don’t feel good, and want to go to bed before 22.00 just to finish the day. Are there more people who feel the same way, and some people with good idea for faster get to normal? What is a normal time to feel normal after Tx stop if you still stay clean from the virus? I believe that I would get my SVR and that is a good way to remove negative thoughts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.